RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 908–920 (Mi mz1126)  

This article is cited in 21 scientific papers (total in 21 papers)

Rigidity and approximation of quasirepresentations of amenable groups

A. I. Shtern

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1126

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 760–769

Bibliographic databases:

UDC: 512.546.4
Received: 04.02.1996
Revised: 09.10.1998

Citation: A. I. Shtern, “Rigidity and approximation of quasirepresentations of amenable groups”, Mat. Zametki, 65:6 (1999), 908–920; Math. Notes, 65:6 (1999), 760–769

Citation in format AMSBIB
\Bibitem{Sht99}
\by A.~I.~Shtern
\paper Rigidity and approximation of quasirepresentations of amenable groups
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 908--920
\mathnet{http://mi.mathnet.ru/mz1126}
\crossref{https://doi.org/10.4213/mzm1126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728290}
\zmath{https://zbmath.org/?q=an:0952.43002}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 760--769
\crossref{https://doi.org/10.1007/BF02675591}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1126
  • https://doi.org/10.4213/mzm1126
  • http://mi.mathnet.ru/eng/mz/v65/i6/p908

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, M. Reeken, “On Ulam's Problem of Stability of Non-exact Homomorphisms”, Proc. Steklov Inst. Math., 231 (2000), 238–270  mathnet  mathscinet  zmath
    2. Shtern, AI, “A criterion for the second real continuous bounded cohomology of a locally compact group to be finite-dimensional”, Acta Applicandae Mathematicae, 68:1–3 (2001), 105  crossref  mathscinet  zmath  isi  scopus  scopus
    3. A. I. Shtern, “Criteria for weak and strong continuity of representations of topological groups in Banach spaces”, Sb. Math., 193:9 (2002), 1381–1396  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Shtern, AI, “Continuity of Banach representations in terms of point variations”, Russian Journal of Mathematical Physics, 9:2 (2002), 250  mathscinet  zmath  isi
    5. A. I. Shtern, “Weak and strong continuity of representations of topologically pseudocomplete groups in locally convex spaces”, Sb. Math., 197:3 (2006), 453–473  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751  mathnet  crossref  mathscinet  zmath  elib  elib
    8. Shtern AI, “Quasisymmetry. II”, Russian Journal of Mathematical Physics, 14:3 (2007), 332–356  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    9. Shtern AI, “Stability of the van der Waerden theorem on the continuity of homomorphisms of compact semisimple Lie groups”, Applied Mathematics and Computation, 187:1 (2007), 455–465  crossref  mathscinet  zmath  isi  scopus  scopus
    10. A. I. Shtern, “A version of van der Waerden's theorem and a proof of Mishchenko's conjecture on homomorphisms of locally compact groups”, Izv. Math., 72:1 (2008), 169–205  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. Shtern, AI, “Structure of finite-dimensional locally bounded finally precontinuous quasirepresentations of locally compact groups”, Russian Journal of Mathematical Physics, 16:1 (2009), 133  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    12. A. I. Shtern, “Duality between compactness and discreteness beyond Pontryagin duality”, Proc. Steklov Inst. Math., 271 (2010), 212–227  mathnet  crossref  mathscinet  isi  elib
    13. Shtern A.I., “Quasirepresentations of Amenable Groups: Results, Errors, and Hopes”, Russ. J. Math. Phys., 20:2 (2013), 239–253  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    14. Burger M., Ozawa N., Thom A., “On Ulam Stability”, Isr. J. Math., 193:1 (2013), 109–129  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    15. Shtern A.I., “On a Class of Quasirepresentations”, Russ. J. Math. Phys., 21:4 (2014), 549–552  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Shtern A.I., “Exponential Stability of Quasihomomorphisms Into Banach Algebras and a Ger-Emrl Theorem”, Russ. J. Math. Phys., 22:1 (2015), 141–142  crossref  mathscinet  zmath  isi  scopus  scopus
    17. Moore C., Russell A., “Approximate Representations, Approximate Homomorphisms, and Low-Dimensional Embeddings of Groups”, SIAM Discret. Math., 29:1 (2015), 182–197  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    18. Fujiwara K., Kapovich M., “On quasihomomorphisms with noncommutative targets”, Geom. Funct. Anal., 26:2 (2016), 478–519  crossref  mathscinet  zmath  isi  elib  scopus
    19. W. T. Gowers, O. Hatami, “Inverse and stability theorems for approximate representations of finite groups”, Sb. Math., 208:12 (2017), 1784–1817  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    20. Shtern I A., “Continuity Conditions For Finite-Dimensional Locally Bounded Representations of Connected Locally Compact Groups”, Russ. J. Math. Phys., 25:3 (2018), 345–382  crossref  mathscinet  zmath  isi  scopus
    21. De Chiffre M., Ozawa N., Thom A., “Operator Algebraic Approach to Inverse and Stability Theorems For Amenable Groups”, Mathematika, 65:1 (2019), 98–118  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:58
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019